# SDR SWAA2020032442672

- Difficulty date: March 6, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Part number: 148A8300
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SKATE ANGLE HAS CHAFING IN MULTIPLE AREAS AT VERTICAL STAB BS1016 TO BS1123 RBL15. MARKED.         REMOVED AND REPLACED SKATE ANGLE STA.1016-1123 RBL15 PER SRM 51-40-05, SRM 51-40-02, DWG.148A8300 AND DWG.148A3590, 91195U 3-14-20
